RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 10, Issue 3  


Summability of series in root vectors of non-self-adjoint elliptic operators
M. S. Agranovich
1
Newton polyhedra and estimation of oscillating integrals
A. N. Varchenko
13
Application of sliding mode method to optimal control problems with mixed constraints
A. V. Dmitruk
39
On the problem of determining an optical surface by its reflections
V. R. Kireitov
45
On the complete integrability of the nonlinear Schrödinger equation
N. V. Nikolenko
55

Brief communications
Representations of the supergroup $U(p,q)$
F. A. Berezin
70
The number of integral points in integral polyhedra
D. N. Bernshtein
72
Induced representations of the group $GL(n)$ over a $p$-adic field
J. H. Bernstein, A. V. Zelevinskii
74
The problem of integral geometry on the group $P_n(k)$ and its application to the theory of representations
A. D. Gvishiani
76
Characteristic polynomial of classical monodromy for singular series
S. M. Gusein-Zade
78
Euler characteristics of Boardman strata and the Milnor number of an isolated singularity of a complete intersection
I. N. Iomdin
80
Newton polytopes and the Bezout theorem
A. G. Kushnirenko
82
On subdifferentials and continuous extensions with preservation of a measurable dependence on a parameter
V. L. Levin
84
Geodesic flows on symmetric spaces of zero curvature and explicit solution of the generalized calogero model for the classical case
M. A. Olshanetsky, A. M. Perelomov
86
Stationary subgroups of general position for certain actions of simple Lie groups
A. M. Popov
88
Representations with a free module of covariants
V. L. Popov
91
Extensions and generalized resolvents of symmetric and dissipative operators in a Hilbert space with a regular indefinite metric
V. I. Utkin
93
Characters of irreducible representations of real semisimple Lie groups
A. I. Fomin
95
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020